Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello everyone,

I have been using Epiduo alongside Doryx 150mg a day and Clindamycin Phosphate cream for back/shoulder break outs since the start of high-school last fall. So far my only issue has been with Epiduo. I use it for 3 days and by the 4th day my skin looks great but it burns if I put any Epiduo on. it burns all over my face. I have very sensitive skin and since I'm supposed to put it on before bed it keeps me up for over an hour or until I wash it off. If I wait it out and sit for an hour it stops burning but just itches me like crazy. I really don't know what to do. I have tried using Cera Ve moisturizer but even that can't keep up with the damage done by Epiduo and it ends up burning too. I never can make it past a week using Epiduo every day. I usually have to take three or four days off in between and of course then I break out again.

Have any of you used Epiduo? Does it get better or will it always burn?

Thanks!!! biggrin.png

Edited by marker

Share this post


Link to post
Share on other sites

I use tactuo which is the same thing but in canada. I use it in the morning and my face gets really red and oily throuhout the day, my skin looks worse, but whe i wash it off, my skin looks better though. i don't really get the ithcing or burning that you get so it might be an allergic reaction???

Share this post


Link to post
Share on other sites

Personally, I hate benzoyl peroxide. I hate the smell of it, I hate the feel of it, I hate that it bleaches clothes. I realize that what I'm saying might be heresy here.

What I'm saying is that I much prefer Differin, which is .1% adapalene without the benzoyl peroxide. Epiduo is .1% adapalene plus benzoyl peroxide.

If you want to stick with the Epiduo, which I'm not trying to discourage you from doing, I would advise either of these: (1) take the fourth night off; or/and (2) wait 10 minutes after washing your face before applying it. That might cut back on the irritation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×